It is currently Thu Aug 17, 2017 2:10 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Tue Oct 02, 2012 8:37 pm 
Offline
Average Poster
Average Poster

Joined: Tue May 10, 2011 12:07 am
Posts: 18
I was attempting to stop subs. I convinced myself it's because I don't want to take them anymore especially because of the fear of needing surgery or something and not being able to control pain. Or needing meds every once in awhile and not being able to take anything that helps. So I was origianlly on 8mg. Went to 6mg for a few days, 4mg for about 4 days and 2mg one day then stopped. 24hrs later I took 2 Vicodin. Never felt any affects. It's been 3 days since then and I've taken a total of 3 - 15mg Morphine extended release, 4 Vicodin, 1 - 5mg Oxymorphone, 4 - 10mg Opana. It was a joke to think that I wasn't also chasing a high that I never got. But I really wanted to get to point where I was off everything but was using meds to help me ease off subs. I've been feeling withdrawls for the past two days. Not horrible by any means. Just uneasy. I think it's best that I go back on subs. I obviously have an addiction and being off them and the chance of taking pain meds is too high.

So my question is how long should I wait before taking subs? I can't call my doc or he'll freak out that this is happening. I know if you take too soon you withdrawl. My buddy says 24 hrs. He goes back and forth from subs to meds which is stupid of course but he never gets withdrawls. Please help me. I'd like to go back to 8mg. What if I take it and start withdrawling? Can I take an additional dose to flood the opiate receptors and not get dope sick? Thanks for your help!!!


Top
 Profile  
 
 Post subject: Back on Sub
PostPosted: Tue Oct 02, 2012 9:09 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Hey Oxy-Ed,

I believe your friend is right say 24 hours off of your last dose of whatever you were taking last. With Hydrocodone I did it with only 12 hours since the last one and I felt only the Suboxone. Morphine and Oxy's are quite stronger so a full 24 hours sound about right. It's doubtful you'll have any withdrawal effects.

Welcome back to the club of Sub maintenance. Get some time under your belt, seek out a recovery program and or see an addiction therapist if you're really gung ho about getting off the Sub. You just need to be fully ready to do it. And don't worry so much about surgery. I had cancer with three surgeries and got through it okay.

Let us know how it goes, okay?

Rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject:
PostPosted: Tue Oct 02, 2012 10:48 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
[font=Comic Sans MS]Hi there! I agree with Rule here. I have a friend that has Chron's disease, and he takes sub. Well, every now and then he has
attacks where the pain is just excruciating and he takes Oxy's for a few days. He waited 12 hours one time to go back on
sub and ended up in precipitated withdrawal. Now he waits 24, and so far no problems. I'd rather wait it out the 24 than
deal with precipitated withdrawal anyday!!

Good luck to you and let us know how you make out. Other people are probably very interested to hear how it worked out
for you too. Take Care~[/font]

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Oct 02, 2012 10:50 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
You might be able to start again sooner than 24 hours, but if you can MAKE it 24 hours, then
you would for sure be 'safe'

whenever you start to feel crappy,,,,, like at least 12 hours after your last pain med,,,,,, you could start with like a sliver or 1mg of sub.
and see how you feel??

Its up to you!!!!!

I was just thinking if you started to feel mild w/d symptoms after 12/16 hours, your probably safe to start. It sucks to be in w/d.

Hope I helped.

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group